# SDR ASAA2017110922520

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 38,430 hours, 11,709 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Receiver
- Part number: 8221821001
- Part serial: 176P4G
- Condition: Failed
- Location: E&E Bay
- Part time: 32,752 hours, 9,816 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN TERMINAL AREA AT 10,000' MSL 250 KIAS MULTIPLE FMC ANOMALIES OCCURRED. FIRST THE FMC DELETED POINTS ON THE ARRIVAL BEFORE WE HAD PASSED ABEAM WHILE IN HEADING SELECT MODE. AUTOPILOT 'B' WAS ENGAGED BUT A CWS PITCH FLAG APPEARED, THEN THE FD GOT A "YTRK" WARNING FLAG. AFTER A MOMENT THESE CLEARED FOLLOWED BY MULTIPLE 'VERIFY POSITION" CHECK RNP (ANP ROSE TO 0.55), GPS INOP ON BOTH RIGHT AND LEFT GPS. RIGHT IRS POS SHIFT READS 3.5, NO GPS POS REF INDICATIONS. GROUNDED - YES. PERFORMED FMCS BITE PER FIM 34-61 TASK 801. NO FAULTS NOTED ON SENSORS. IN FLT FAULTS SHOW "L" MMR AND "B" FMC. "L" MMR SHOWS ON ALL FL'S BUT ONE. LEFT FMC SHOWS "FMC-R PRES POS LAT RATE" AND RIGHT FMC SHOWS "FMC-R PGM FAULT" FOR FL ONE. PER INITIAL EVAL FOR FIM 34-61 TASK 824 AND 34-61 TASK 807, BOTH FMC FAULTS INTERMITTENT FAULTS. PERFORMED MMR BITE TEST PER FIM 34-31 TASK 801. NR 1 MMR HAD LRU STATUS LIGHT NR 2 MMR PASSED NO FAULTS. REMOVED NR 1 LT MMR PER AMM 34-31-40-000-801. INSTALLED NR 1 MMR PER AMM 34-31-42-400-801. PERFORMED MMR INSTALLATION TEST PER AMM 34-31-42-400-801 PARA G. INSTALLATION TEST IS GOOD. PERFORMED GPS OPS TEST PER AMM 34-58-00-710-802. GPS OPS TEST PASSED. PERFORMED DFCS LRU REPLACEMENT BITE GROUP 38 PER AMM 22-11 TK 802. DFCS TEST PASSED. PERFORMED DFCS BITE GROUP 49 LAND VERIFY TEST PER AMM 22-11-00-700-801 LAND VERIFY TEST PASSED.
